Mathematics

[26] The Extension of Euler’s Formula and Its Applications

Honglin Zhu Tsinghua University High School Jinyi Wang Tsinghua University High School

S.-T. Yau High School Science Awarded Papers mathscidoc:1702.35010

2016
[ Download ] [ 2017-02-27 15:36:53 uploaded by yauawardadmin ] [ 2262 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Roman Domination

Shizhi Wang

S.-T. Yau High School Science Awarded Papers mathscidoc:1608.35034

2009
[ Download ] [ 2016-08-13 21:51:55 uploaded by yauawardadmin ] [ 2243 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[28] Fourier integral operators. I

Lars Hörmander University of Lund, Sweden

TBD mathscidoc:1701.331409

Acta Mathematica, 127, (1), 79-183, 1970.12
[ Download ] [ 2017-01-08 20:32:23 uploaded by actaadmin ] [ 2171 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[29] The Walk of Maximal Planar Graphs

Lee Zheng Han NUS High School, Singapore

S.-T. Yau High School Science Awarded Papers mathscidoc:1801.35033

Yau Science Award (Math), 2017.12
[ Download ] [ 2018-01-18 03:10:04 uploaded by yauawardadmin ] [ 2166 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[30] Comparison and Optimization of the Dynamic Shortest Path Algorithms

TAO Zhongnian Nanjing Foreign Language School YANG Junzhao Nanjing Foreign Language School XU Zhuoyu Nanjing Foreign Language School

S.-T. Yau High School Science Awarded Papers mathscidoc:1801.35023

Yau Science Award ( Computer Science), 2017.12
[ Download ] [ 2018-01-18 02:42:02 uploaded by yauawardadmin ] [ 2160 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[31] RankRev: a Matlab package for computing the numerical rank and updating/downdating

Tsung-Lin Lee National Sun Yat-sen University Tien-Yien Li Michigan State University Zhonggang Zeng Northeastern Illinois University

Numerical Linear Algebra mathscidoc:1704.26001

2017.4
[ Download ] [ 2017-04-23 03:16:57 uploaded by leetsung ] [ 2117 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[32] Acute Triangulation of Rectangles

Yibin Zhang Hangzhou Foreign Languages School Xiaoyang Sun Hangzhou Foreign Languages School Zhiyuan Fan Hangzhou Xuejun High School

S.-T. Yau High School Science Awarded Papers mathscidoc:1702.35001

2016
[ Download ] [ 2017-02-27 14:24:27 uploaded by yauawardadmin ] [ 2096 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[33] A Review of Mathematical Modeling, Simulation and Analysis of Membrane Channel Charge Transport

Duan Chen UNCC Guo-Wei Wei MSU

Geometric Modeling and Processing mathscidoc:1702.16001

[ Download ] [ 2017-02-01 02:43:23 uploaded by Guo_Wei_Wei ] [ 2080 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[34] Hypoelliptic second order differential equations

Lars Hörmander The Institute for Advanced Study, Princeton, N.J., USA

TBD mathscidoc:1701.331335

Acta Mathematica, 119, (1), 147-171, 1967.6
[ Download ] [ 2017-01-08 20:32:13 uploaded by actaadmin ] [ 2060 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[35] Study on the Properties of Circumscribed Ellipses of Convex Quadrilaterals

Yixi Shen No.2 High School of East China Normal University

S.-T. Yau High School Science Awarded Papers mathscidoc:1608.35099

[ Download ] [ 2016-08-13 21:51:58 uploaded by yauawardadmin ] [ 2045 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[36] The Poisson integral

František Wolf Stockholm

TBD mathscidoc:1701.33919

Acta Mathematica, 74, (1), 65-100, 1941.12
[ Download ] [ 2017-01-08 20:31:17 uploaded by actaadmin ] [ 1994 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[37] Research on the Mathematical Model of Online Shopping

Ziyi Gu The High School Attached to Tsinghua University

S.-T. Yau High School Science Awarded Papers mathscidoc:1608.35104

[ Download ] [ 2016-08-13 21:51:58 uploaded by yauawardadmin ] [ 1991 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[38] On some non-linear elliptic differential-functional equations

Philip Hartman The John Hopkins University, Baltimore, Md., USA Guido Stampacchia The John Hopkins University, Baltimore, Md., USA

TBD mathscidoc:1701.331303

Acta Mathematica, 115, (1), 271-310, 1965.5
[ Download ] [ 2017-01-08 20:32:08 uploaded by actaadmin ] [ 1991 downloads ] [ 0 comments ] [ Cited by 182 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[39] The significance probability of the smirnov two-sample test

J. L. Hodges Jr. University of California, Berkeley, Cal., U.S.A.

TBD mathscidoc:1701.332135

Arkiv for Matematik, 3, (5), 469-486, 1958.1
[ Download ] [ 2017-01-08 20:34:22 uploaded by arkivadmin ] [ 1967 downloads ] [ 0 comments ] [ Cited by 46 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[40] Reconsideration of T-spline data models and their exchanges using STEP

Wenlei Xiao Beihang University Yazui Liu Beihang University Rui Li Beihang University Wei Wang Beihang University Jianmin Zheng Nanyang Technological University Gang Zhao Beihang University

Geometric Modeling and Processing mathscidoc:1909.16005

Computer-Aided Design, 79, 36-47, 2016
[ Download ] [ 2019-09-13 20:48:09 uploaded by zhengjm ] [ 1940 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[41] A theory of radon measures on locally compact spaces

R. E. Edwards Birkbeck College, University of London

TBD mathscidoc:1701.331066

Acta Mathematica, 89, (1), 133-164, 1953.12
[ Download ] [ 2017-01-08 20:31:37 uploaded by actaadmin ] [ 1938 downloads ] [ 0 comments ] [ Cited by 11 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[42] Bounded gaps between primes

Yitang Zhang University of New Hampshire

Number Theory mathscidoc:1705.24005

Ann. of Math. , 179, (3), 1121–1174, 2014
[ Download ] [ 2017-05-31 10:23:15 uploaded by yauawardadmin ] [ 1903 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[43] The geometrical analysis of the path of free kick

Runda Ji Beijing Zhong Guancun Senior High School Hongyuan Fu Beijing Zhong Guancun Senior High School Zuoru Yang Beijing Zhong Guancun Senior High School

S.-T. Yau High School Science Awarded Papers mathscidoc:1608.35145

Dongrun-Yau Science Award, 2013
[ Download ] [ 2016-08-18 14:50:12 uploaded by yauawardadmin ] [ 1894 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[44] Quadrilateral and Hexahedral Mesh Generation Based on Surface Foliation Theory II

Na Lei Dalian University of Technology Xiaopeng Zheng Jiliin University Jian Jiang Stony Brook University Yu-Yao Lin Stony Brook University David Xianfeng Gu Stony Brook University

Computational Geometry mathscidoc:1705.09001

Computer Methods in Applied Mechanics and Engineering (CMAME), 2017
[ Download ] [ 2017-05-30 16:36:31 uploaded by yauawardadmin ] [ 1887 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[45] The Application of the Modified Leslie Model in Predicting the Population Change of Nanjing

Bowen Wang Nanjing Foreign Language School Siqi Chen Nanjing Foreign Language School Jiayu Lou Nanjing Foreign Language School

S.-T. Yau High School Science Awarded Papers mathscidoc:1608.35144

Dongrun-Yau Science Award, 2013
[ Download ] [ 2016-08-18 14:47:21 uploaded by yauawardadmin ] [ 1883 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[46] A glimpse of the SYZ conjecture and related developments

Kwokwai Chan The Chinese University of Hong Kong

Differential Geometry mathscidoc:1608.10003

ICCM Not., 4, (1), 14-28, 2016
[ Download ] [ 2016-08-17 12:02:45 uploaded by kwchan ] [ 1836 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[47] On Concurrent Lines Related to Miquel Points

Hong-zheng Chen Guangdong Experimental High School Ming-wei Chen Guangdong Experimental High School Zhi-han Li Guangdong Experimental High School

S.-T. Yau High School Science Awarded Papers mathscidoc:1608.35128

[ Download ] [ 2016-08-13 21:51:59 uploaded by yauawardadmin ] [ 1829 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[48] On the theory of general partial differential operators

Lars Hörmander Lund

TBD mathscidoc:1701.331113

Acta Mathematica, 94, (1), 161-248, 1955.12
[ Download ] [ 2017-01-08 20:31:43 uploaded by actaadmin ] [ 1810 downloads ] [ 0 comments ] [ Cited by 186 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[49] Stochastic processes and statistical inference

Ulf Grenander

TBD mathscidoc:1701.332039

Arkiv for Matematik, 1, (3), 195-277, 1950.10
[ Download ] [ 2017-01-08 20:34:11 uploaded by arkivadmin ] [ 1797 downloads ] [ 0 comments ] [ Cited by 391 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[50] Ricci Curvatures on Hermitian manifolds

杨晓奎 MCM of Chinese Academy of Science Kefeng Liu UCLA

Differential Geometry mathscidoc:1608.10049

Tran. AMS
[ Download ] [ 2016-08-21 14:21:22 uploaded by xiaokuiyang ] [ 1767 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved